# SDR CA010111012

- Difficulty date: December 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Sensor
- Part number: 31581002
- Condition: Failed
- Location: Battery
- Part time: 1,147 hours, 681 cycles
- Component: Battery, Marathon, 31406001
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) BATTERY WAS INSTALLED AFTER SERVIC AND HOT LIGHT WAS ON. TROUBLESHOOTING REVEALED TEMPERATURE SENSOR WAS UNSERVICEABLE. UNIT REMOVED FROM SERVICE. TESTS ARE NOW BEING CONDUCTED ON SENSORS WHEN BATTERY COMES IN FOR SERVICE.
